Alert archive / Montana / Blizzard Warnings in 2011

Blizzard Warning 3, NWS Glasgow, MT

April 29, 20115 counties in Montana

NWS Glasgow, MT issued this blizzard warning at Apr 29, 2011, 3:16 PM MDT for 5 counties in Montana. It was in force for 12 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 29, 2011, 3:16 PM MDT (21:16 UTC)
Expired
Apr 30, 2011, 3:30 AM MDT
In force
12 hr
Issued by
NWS Glasgow, MT

Counties Dawson County, MT, Richland County, MT, Roosevelt County, MT, Sheridan County, MT, Wibaux County, MT

The radar

The Glasgow radar (KGGW), 154 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 2:48 AM MDTBLIZZARDPlentywood, MTFROM PLENTYWOOD TO ANTELOPE...200 FT TO 1/2 MI VISIBILITY WITH GUSTY WINDS...SWITCHING TO RAIN AND SNOW.
Apr 30, 3:35 AM MDTBLIZZARD10 N Lindsay, MT1.5 INCHES OF SNOW WITH 35 MPH WINDS GUSTING TO 50 MPH. LOST POWER ABOUT 1 HOUR AGO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 9.3 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2011-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2011-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1448 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

140 
WWUS45 KGGW 292116
WSWGGW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
316 PM MDT FRI APR 29 2011

...VERY STRONG SPRING STORM SET TO IMPACT PORTIONS OF NORTHEAST    
MONTANA...

.A VERY STRONG LOW PRESSURE SYSTEM WILL SPIN UP OVER WESTERN NORTH
DAKOTA THIS EVENING. AS THIS IS HAPPENING IT WILL DRIVE WRAPAROUND
ACCUMULATING SNOWFALL INTO NORTHEAST MONTANA. ALTHOUGH SURFACE
TEMPERATURES WILL HELP KEEP ACCUMULATIONS DOWN...VERY STRONG
NORTHWEST WINDS WILL DRIVE WIDESPREAD BLOWING SNOW AND BLIZZARD
CONDITIONS.


MTZ027-301215-
/O.NEW.KGGW.BZ.W.0003.110429T2116Z-110430T2000Z/
WIBAUX-
INCLUDING THE CITY OF...WIBAUX
316 PM MDT FRI APR 29 2011

...BLIZZARD WARNING IN EFFECT UNTIL 2 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT UNTIL 2 PM MDT SATURDAY. 

* WINDS/VISIBILITY: VERY STRONG NORTHWEST WINDS OF 30 TO 40
  MPH...WITH GUSTS TO 50 MPH WILL COMBINE WITH HEAVY WET SNOW TO
  CREATE VISIBILITY OF 1/4 MILE OR LESS.

* SNOW ACCUMULATIONS: 2 TO 5 INCHES OF HEAVY WET STICKY SNOW.

* TIMING: SNOW WILL CONTINUE THIS EVENING AS WINDS INCREASE. FULL
  BLOWN BLIZZARD CONDITIONS WILL DEVELOP LATE TONIGHT...AND LAST
  THROUGH EARLY SATURDAY AFTERNOON.

* OTHER IMPACTS: THE STRONG WINDS AND HEAVY WET SNOW COULD DOWN
  POWER LINES AND TREE LIMBS. NEWBORN LIVESTOCK WILL ALSO FACE LIFE
  THREATENING CONDITIONS IF EXPOSED TO THE BLIZZARD. HIGHWAYS AND
  SECONDARY ROADS MAY ALSO BECOME CLOSED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF TRAPPED IN THE BLIZZARD DO NOT LEAVE YOUR CAR. DISORIENTATION
CAN OCCUR QUICKLY IN LOW TEMPERATURES AND WHITE OUT CONDITIONS
WHICH CAN LEAD TO A LIFE THREATENING SITUATION.

&&

$$

MTZ019-024-025-062-301215-
/O.NEW.KGGW.BZ.W.0003.110430T0300Z-110430T2000Z/
SHERIDAN-RICHLAND-DAWSON-EASTERN ROOSEVELT-
INCLUDING THE CITIES OF...PLENTYWOOD...MEDICINE LAKE...SIDNEY...
FAIRVIEW...GLENDIVE...RICHEY...CULBERTSON
316 PM MDT FRI APR 29 2011

...BLIZZARD WARNING IN EFFECT FROM 9 PM THIS EVENING TO 2 PM MDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 2 PM MDT
SATURDAY. 

* WINDS/VISIBILITY: VERY STRONG NORTHWEST WINDS OF 30 TO 40
  MPH...WITH GUSTS TO 50 MPH WILL COMBINE WITH HEAVY WET SNOW TO
  CREATE VISIBILITY OF 1/4 MILE OR LESS.

* SNOW ACCUMULATIONS: 2 TO 5 INCHES OF HEAVY WET STICKY SNOW.

* TIMING: RAIN AND SNOW THIS EVENING WILL TRANSITION TO ALL SNOW
  OVERNIGHT TONIGHT AS WINDS INCREASE. FULL BLOWN BLIZZARD
  CONDITIONS WILL DEVELOP LATE TONIGHT...AND LAST THROUGH EARLY
  SATURDAY AFTERNOON.

* OTHER IMPACTS: THE STRONG WINDS AND HEAVY WET SNOW COULD DOWN
  POWER LINES AND TREE LIMBS. NEWBORN LIVESTOCK WILL ALSO FACE LIFE
  THREATENING CONDITIONS IF EXPOSED TO THE BLIZZARD. HIGHWAYS AND
  SECONDARY ROADS MAY ALSO BECOME CLOSED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF TRAPPED IN THE BLIZZARD DO NOT LEAVE YOUR CAR. DISORIENTATION
CAN OCCUR QUICKLY IN LOW TEMPERATURES AND WHITE OUT CONDITIONS
WHICH CAN LEAD TO A LIFE THREATENING SITUATION.

&&

$$

MTZ018-020-023-026-301215-
/O.NEW.KGGW.WW.Y.0032.110430T0300Z-110430T1800Z/
DANIELS-WESTERN ROOSEVELT-MCCONE-PRAIRIE-
INCLUDING THE CITIES OF...SCOBEY...WOLF POINT...POPLAR...CIRCLE...
TERRY
316 PM MDT FRI APR 29 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO
NOON MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT
FROM 9 PM THIS EVENING TO NOON MDT SATURDAY.

* MAIN IMPACT: 1 TO 3 INCHES OF HEAVY WET STICKY SNOW WILL COMBINE
  WITH STRONG NORTHWEST WINDS OF 30 TO 40 MPH...WITH STRONGER
  GUSTS...TO CREATE AREAS OF BLOWING SNOW. VISIBILITY MAY BE REDUCED
  TO BELOW ONE MILE AT TIMES.

* TIMING: RAIN AND SNOW THIS EVENING WILL TRANSITION TO ALL SNOW
  OVERNIGHT TONIGHT AS WINDS INCREASE. SNOW AND BLOWING SNOW WILL
  DEVELOP LATE TONIGHT...AND LAST THROUGH SATURDAY MORNING.

* OTHER IMPACTS: THE STRONG WINDS AND HEAVY WET SNOW COULD CAUSE
  PROBLEMS FOR POWER LINES AND TREE LIMBS. NEWBORN LIVESTOCK WILL
  ALSO FACE LIFE THREATENING CONDITIONS IF EXPOSED TO THE WET SNOW
  AND WIND. LOWERED VISIBILITY MAY CAUSE PROBLEMS FOR TRAVELERS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITY WILL BE REDUCED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW.


&&

$$
1 follow-up statement
297 
WWUS45 KGGW 300930
WSWGGW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
330 AM MDT SAT APR 30 2011

.A STRONG LOW PRESSURE SYSTEM OVER WESTERN NORTH DAKOTA CONTINUES
ITS TRACK TO THE EAST. GUSTY NORTH WINDS AND MIXED PRECIPITATION
WILL CONTINUE INTO THE MORNING AS THE STORM SYSTEM MOVES OUT OF
THE REGION.

MTZ019-024-025-027-062-301700-
/O.CAN.KGGW.BZ.W.0003.000000T0000Z-110430T2000Z/
/O.NEW.KGGW.WW.Y.0033.110430T0930Z-110430T1700Z/
SHERIDAN-RICHLAND-DAWSON-WIBAUX-EASTERN ROOSEVELT-
INCLUDING THE CITIES OF...PLENTYWOOD...MEDICINE LAKE...SIDNEY...
FAIRVIEW...GLENDIVE...RICHEY...WIBAUX...CULBERTSON
330 AM MDT SAT APR 30 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM MDT THIS
MORNING...
...BLIZZARD WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT
UNTIL 11 AM MDT THIS MORNING. THE BLIZZARD WARNING HAS BEEN
CANCELLED.

* WINDS/VISIBILITY: VERY STRONG NORTHWEST WINDS OF 25 TO 40
  MPH...WITH GUSTS TO 60 MPH WILL COMBINE WITH HEAVY WET SNOW TO
  CREATE VISIBILITY OF 1/4 MILE OR LESS MAINLY ON EAST-WEST ROADS.

* SNOW ACCUMULATIONS: 1 TO 2 INCHES OF HEAVY WET STICKY SNOW.

* TIMING: A MIX OF RAIN AND SNOW WILL CONTINUE THROUGH THE
  MORNING.

* OTHER IMPACTS: THE STRONG WINDS AND HEAVY WET SNOW COULD DOWN
  POWER LINES AND TREE LIMBS. NEWBORN LIVESTOCK WILL ALSO FACE
  LIFE THREATENING CONDITIONS IF EXPOSED TO THE WINTER WEATHER. IN
  AREAS WITH SNOW ACCUMULATION...SLUSHY ROADS COULD CAUSE SLIPPERY
  ROAD CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTY. BE PREPARED
FOR SLIPPERY ROADS AND REDUCED VISIBILITY...USE CAUTION WHILE
DRIVING.

&&

$$

MTZ018-020-023-026-301030-
/O.CAN.KGGW.WW.Y.0032.000000T0000Z-110430T1800Z/
DANIELS-WESTERN ROOSEVELT-MCCONE-PRAIRIE-
INCLUDING THE CITIES OF...SCOBEY...WOLF POINT...POPLAR...CIRCLE...
TERRY
330 AM MDT SAT APR 30 2011

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE WINTER
WEATHER ADVISORY. 

THE STRONG LOW PRESSURE SYSTEM OVER WESTERN NORTH DAKOTA CONTINUES
ITS TRACK TO THE EAST. MIXED PRECIPITATION ASSOCIATED WITH THIS
SYSTEM IS MOVING TO THE EAST AS WELL...HOWEVER GUSTY WINDS WILL
CONTINUE THROUGH THE DAY.

$$

What forecasters said that day

The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this blizzard warning went out at Apr 29, 10:06 AM MDT, 5 hours 10 minutes earlier.

Area forecast discussion, Apr 29, 10:06 AM MDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
1006 AM MDT FRI APR 29 2011

.SHORT TERM...FOR NORTHEAST MONTANA...TODAY THROUGH SUNDAY...
UPDATE...UPPER TROUGH CONTINUES TO SWING THROUGH NORTHEAST MONTANA
THIS MORNING. UPGLIDE PRECIP AHEAD OF THIS FEATURE WILL CONTINUE
THIS MORNING EAST OF A ROUGHLY WOLF POINT TO MILES CITY LINE.
EXPECT A RAIN/SNOW MIX THIS MORNING...BEFORE CHANGING OVER TO RAIN
THIS AFTERNOON. DO NOT EXPECT MUCH IN THE WAY OF ACCUMULATIONS
GIVEN WARM GROUND TEMPERATURES. THE ASSOCIATED SURFACE COLD FRONT
IS EVIDENT ON RADAR FROM NORTHERN PHILLIPS COUNTY TO GREAT FALLS.
THIS FRONT WILL PUSH TO THE EAST THROUGH THE DAY TODAY...BRINGING
GUSTY WINDS IN ITS WAKE. THE BIGGEST CHANGES WERE TO TWEAK POPS
BASED ON THE LATEST OBSERVATIONS AND TO RAMP UP WINDS FOR THE POST
FRONTAL ENVIRONMENT THIS AFTERNOON THROUGH OVERNIGHT TONIGHT. GILCHRIST

PREVIOUS DISCUSSION...A LONG-WAVE UPPER TROUGH AND STORM SYSTEM
OVER WESTERN CONUS BROUGHT MEASURABLE RAIN TO THE REGION OVERNIGHT
AS OVERRUNNING MOISTURE FROM THE SOUTHWEST AND A COLD FRONT MOVED
THROUGH. THE COLD FRONT HAS MOVED TO THE EAST AND SOUTH OF NEMONT
BUT TODAY THE LOW CENTER SETTLES OVER EASTERN MONTANA WHILE THE
SURFACE LOW TAKES UP RESIDENCE TO OUR EAST. THIS WILL CREATE A
STIFF SURFACE GRADIENT AND WIND WHICH WILL BE REINFORCED BY CAA.
POST FRONTAL PRECIPITATION WILL PICK UP. QPF AMOUNTS BETWEEN NAM
AND GFS DIFFER QUITE A BIT IN LOCATION AND TIMING. SO THE
POTENTIAL EXISTS FOR QPF OF UP TO 0.20 THROUGH FRIDAY NIGHT. THE
BIGGER ISSUE MIGHT BE THE WINDS WITH THE WIND STRENGTH REACHING
MAXIMUM DURING LATE AFTERNOON THROUGH SATURDAY. IN ADDITION 850MB
TEMPERATURES DROP SEVERAL DEGREES BELOW 0*C BY 06Z. SO THERE WILL
BE A TRANSITION FROM RAIN TO SNOW WITH THE HEAVIEST PRECIPITATION
LIKELY TO BE RAIN. THERE IS A POTENTIAL FOR AROUND AN INCH OR SO
NEAR THE NORTH DAKOTA BORDER FRIDAY NIGHT THROUGH SATURDAY
MORNING.

SATURDAY EVENING THE WINDS DIMINISH AND TEMPERATURES ALOFT BEGIN
TO WARM AGAIN AS THE TROUGH CENTER SKIPS FARTHER EAST. WINDS ALOFT
WILL STAY NORTHWESTERLY AND GENERAL TROUGHINESS WILL KEEP
CONDITIONS COOL AND SLIGHTLY UNSTABLE THROUGH THE WEEKEND SO WILL
MAINTAIN LOW POPS.

DUE TO A COMPUTER PROGRAM UPGRADE PROBLEM SOME MODEL GUIDANCE WAS
UNAVAILABLE OVERNIGHT. HOWEVER THE MODELS REMAINED CONSISTENT FROM
THE PREVIOUS MODEL RUNS...SO CONFIDENCE IS GOOD. THUS FORECAST
CHANGES WERE MINIMIZED. HOWEVER NEW DATA WILL BE AVAILABLE LATER
THIS MORNING. SCT

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY...
THE EXTENDED FORECAST BEGINS WITH A RIDGE BUILDING IN OVER THE
REGION MONDAY MORNING. THEN ANOTHER CANADIAN PACIFIC SYSTEM RACES
ACROSS THE PRAIRIE PROVINCES WHICH WILL INCREASE THE PROBABILITY
OF SHOWERS FOR NORTHEAST MONTANA ON TUESDAY AND WEDNESDAY. THIS
SYSTEM EXITS AND NORTHWEST FLOW DOMINATES FOR NEAR CLIMO CHANCES
FOR PRECIPITATION MOST PERIODS.

THE MODELS HAVE A SIMILAR IDEA WITH SOME DIFFERENCES IN DETAILS
HOWEVER NOT ENOUGH TO MAKE ANY MAJOR CHANGES. TEMPERATURES LOOK TO
NUDGE TOWARDS NORMAL DURING THE EXTENDED PERIOD AS WE HEAD INTO
MAY.  PROTON

&&

.AVIATION...
VFR THIS MORNING WITH MVFR DEVELOPING AFTER 18Z WITH THE FRONT
AND PRECIPITATION MOVING THROUGH THE AREA. FLIGHT CATEGORIES
SHOULD BE IMPROVING DURING THE EVENING HOURS. PROTON

&&

.HYDROLOGY...
THE MILK RIVER CONTINUES ITS VERY SLOW DECLINE FROM TAMPICO TO
NASHUA. THE RIVER AT TAMPICO HAS NOW FALLEN BELOW FLOOD STAGE WITH
THE RIVER AT GLASGOW AND NASHUA AT MINOR FLOOD STAGE AND GRADUALLY
FALLING. THIS TREND SHOULD CONTINUE FOR AT LEAST THE NEXT WEEK.

HOWEVER...A SIGNIFICANT AMOUNT OF SNOW CONTINUES TO BE ON THE GROUND
IN THE CYPRESS HILLS REGION OF SOUTHWEST SASKATCHEWAN AND
SOUTHEAST ALBERTA. WHEN THIS SNOW MELTS IT WILL FLOW DOWN
FRENCHMAN CREEK... ENTERING THE MILK RIVER NEAR SACO SOMETIME IN MAY.
ALTHOUGH THE EXACT TIMING OF THE MELT IS UNCERTAIN...WHEN THIS
SNOWMELT OCCURS ANOTHER RISE ON THE MILK RIVER WILL LIKELY
ACCOMPANY IT. THE MAGNITUDE AND TIMING OF THIS NEXT RISE IS
UNCERTAIN AT THIS TIME.

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Apr 29, 3:08 AM MDT, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
308 AM MDT FRI APR 29 2011

MTZ017-061-301100-
CENTRAL AND SOUTHERN VALLEY-NORTHERN VALLEY-
308 AM MDT FRI APR 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WARNING CONTINUES FOR THE MILK RIVER.

A SPRING STORM WILL BRING RAIN TODAY AND RAIN CHANGING TO SNOW
TONIGHT. SNOW ACCUMULATION OF AROUND AN INCH IS POSSIBLE TONIGHT
AND SATURDAY. THERE IS ALSO THE POTENTIAL FOR STRONG NORTHERLY
WINDS THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ016-018>027-059-060-062-301100-
CENTRAL AND SOUTHEAST PHILLIPS-DANIELS-SHERIDAN-WESTERN ROOSEVELT-
PETROLEUM-GARFIELD-MCCONE-RICHLAND-DAWSON-PRAIRIE-WIBAUX-
NORTHERN PHILLIPS-SOUTHWEST PHILLIPS-EASTERN ROOSEVELT-
308 AM MDT FRI APR 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A SPRING STORM WILL BRING RAIN TODAY AND RAIN CHANGING TO SNOW
TONIGHT. SNOW ACCUMULATION OF AROUND AN INCH IS POSSIBLE TONIGHT
AND SATURDAY. THERE IS ALSO THE POTENTIAL FOR STRONG NORTHERLY
WINDS THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Apr 29, 2:19 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
219 PM MDT FRI APR 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     SNOW             9 NW CARLYLE            46.73N 104.22W
04/29/2011  E1.0 INCH        WIBAUX             MT   TRAINED SPOTTER

            ONE INCH OF NEW SNOWFALL ON THE GROUND AND SNOW IS HEAVY
            AT THE TIME OF THE OBSERVATION.

&&

RSMITH
Local storm report, Apr 29, 3:12 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
312 PM MDT FRI APR 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     SNOW             9 NW CARLYLE            46.73N 104.22W
04/29/2011  M3.0 INCH        WIBAUX             MT   TRAINED SPOTTER

            3 INCHES OF HEAVY WET SNOW SO FAR ON THE GROUND AND THE
            SNOW WAS MODERATE AT THE TIME OF OBSERVATION

&&

RSMITH

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 2:39 PM MDTLake Wind AdvisoryGGWGarfield, McCone, Petroleum, Phillips, Valley29 hr
Apr 29, 3:16 PM MDTWinter Weather AdvisoryGGWDaniels, McCone, Prairie, Roosevelt12 hr

Nearby

Blizzard Warnings in Montana, 2011Every blizzard warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.